MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUSELECT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION TRUSELECT; CATHETER, CONTINUOUS FLUSH
Model Number 2213-02
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tip detachment occurred.A 155cm truselect was selected for use.During preparation, while trying to pull the stylet out of the microcatheter, the tip of the catheter came off with it.The procedure was completed with a new microcatheter.There were no patient complications.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the product was returned to boston scientific for analysis.Returned product consisted of a truselect 155cm microcatheter.The device was visually and microscopically analyzed for damage.The catheter shaft showed a tip separation located approximately 152.7cm from the strain relief.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.Device analysis determined the condition of the returned device was consistent with the reported information.The device was separated at the tip area.
 
Event or Problem Description

Brand Name
TRUSELECT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18191586
Report Number2124215-2023-65788
Device Sequence Number6503719
Product Code KRA
UDI-Device Identifier08714729976660
UDI-Public08714729976660
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K201792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2025
Device Model Number2213-02
Device Catalogue Number2213-02
Device Lot Number0032202741
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer12/01/2023
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown